MAUDE Adverse Event Report: BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 24301-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # 24301-0007t.Batch # 24085241.It was reported by customer that leaking from the bonded area between the end of the tubing and the texium.
 
Event or Problem Description
Material # 24301-0007t.Batch # 24085241.It was reported by customer that leaking from the bonded area between the end of the tubing and the texium.Verbatim: lot# 24085241-24301-0007t- reported leaking from the bonded area between the end of the tubing and the texium.Chemo exposure to patient and pregnant clinician.
 
Additional Manufacturer Narrative
Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.

Brand Name
AS LVP SS BAG 20D LOW SORB SS TEX 0.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20874940
Report Number9616066-2024-01923
Device Sequence Number8800956
Product Code FPA
UDI-Device Identifier10885403223198
UDI-Public(01)10885403223198(11)240826(17)270826(10)24085241
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24301-0007T
Device Lot Number24085241
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date12/08/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown